PEETERS ONLINE JOURNALS
Peeters Online Bibliographies
Peeters Publishers
this issue
  previous article in this issuenext article in this issue  

Document Details :

Title: Inscriptions ouïgoures des grottes bouddhiques de Yulin
Author(s): HAMILTON, J. , RU-JI, Niu
Journal: Journal Asiatique
Volume: 286    Issue: 1   Date: 1998   
Pages: 127-210
DOI: 10.2143/JA.286.1.556506



If you are not subscribed, you can purchase this article by clicking here (price : 14 EURO)

If you want to subscribe to this journal, click here

3.238.130.97.